# SDR USAA2012051400005

- Difficulty date: April 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON SPLICE (COUPLING) AT FR66+5 INCHES INBOARD SIDE, Y1292.  REPLACED SPLICE (COUPLING) AT FR66+5 INCHES INBOARD SIDE, Y1292 IAW A319 SRM 51-72-11.
